MathSciNet Relay Station
MathSciNet bibliographic data
MR1363364 49J52 (26B05 90C26)
Clarke, F. H.; Stern, R. J.; Wolenski, P. R. Proximal smoothness and the lower-$C^2$ property. J. Convex Anal. 2 (1995), no. 1-2, 117–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement